On adiabatic disturbances of rotating fluid
Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 784-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_4_a17,
author = {A. S. Monin},
title = {On adiabatic disturbances of rotating fluid},
journal = {Doklady Akademii Nauk},
pages = {784--787},
year = {1974},
volume = {216},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a17/}
}
A. S. Monin. On adiabatic disturbances of rotating fluid. Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 784-787. http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a17/